# SDR DHL2003604585

- Difficulty date: June 9, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Center Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. WING CENTER L/E FORMER CRACKED 3.000 AT STA. XOLDI 6.225.  STOP DRILLED CRACK AT STA. XOLDI 6.225 AND FABRICATED REINFORCEMENT ANGLE (301 0.250H 0.032) IAW SRM 57-2-0 PG.9-10. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED REINFORCEMENT ANGLE WITH NEW FASTENERS IAW SRM 51-1-20D PG.9, SRM 51-3-0 PG.1
